# SDR CA980720018

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2701 · Control Column Section
- Part: Spring
- Condition: Weak
- Location: Control Column
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE RIGHT HAND WHEEL CONTACTED THE RUNWAY, THE AILERON AND ROLL SPOILER (RIGHT AND LEFT CONTROL) WHEELS SPLIT.  RD 8-53-3620 COMPLETED ON THIS AIRCRAFT. SUBMITTER SUSPECTS A WEAK DISCONNECT CLUTCH SPRING.
